| Model Number |
CI-1500-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing no sound when processor is on and facial nerve stimulation, despite device testing within normal limits.External equipment was confirmed to be working well.The recipient has reportedly became a non user of the device.Revision surgery is under consideration.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient is reportedly lost to follow up.Additional information regarding treatment details and recipient status were not provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.